# SDR USAA2013061800011

- Difficulty date: June 17, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 28,640 hours, 7,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Controller
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR EXTERIOR EMERGENCY LIGHT INOP.  R & R EMERGENCY LIGHT CONTROLLER L 3 DOOR.
